Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 1, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Mar 23, 2007, 7:43 PM CDT for Bailey County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2007, 7:43 PM CDT (00:43 UTC)
- Expired
- Mar 23, 2007, 8:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Bailey County, TX
The radar
The Cannon AFB radar (KFDX), 98 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 3:19 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLUB 240044
TORLUB
TXC017-240145-
/O.NEW.KLUB.TO.W.0001.070324T0043Z-070324T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
743 PM CDT FRI MAR 23 2007
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
BAILEY COUNTY IN NORTHWEST TEXAS.
* UNTIL 845 PM CDT
* AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. STORMS
SPOTTERS ADDITIONALLY REPORTED A DEVELOPING TORNADO NEAR THE STATE
LINE. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR
CAUSEY NEW MEXICO...OR ABOUT 23 MILES NORTHWEST OF MORTON...MOVING
NORTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MULESHOE
WILDLIFE REF....NEEDMORE AND MULESHOE.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3385 10302 3385 10279 3405 10263 3430 10266
3417 10302
$$5 follow-up statements
000
WWUS54 KLUB 240048
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
746 PM CDT FRI MAR 23 2007
TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
746 PM CDT FRI MAR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR BAILEY
COUNTY...
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.
ADDITIONALLY...STORM SPOTTERS INDICATED A DEVELOPING TORNADO NEAR
CAUSEY NEW MEXICO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED
NEAR NEEDMORE...OR ABOUT 12 MILES SOUTH OF MULESHOE...MOVING
NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MULESHOE WILDLIFE
REFUGE....NEEDMORE AND MULESHOE.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
LAT...LON 3385 10302 3385 10279 3405 10263 3430 10266
3417 10302
$$000
WWUS54 KLUB 240053
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
749 PM CDT FRI MAR 23 2007
TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
749 PM CDT FRI MAR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR BAILEY
COUNTY...
AT 744 PM CDT...WEATHER SPOTTERS REPORTED A RAIN WRAPPED TORNADO
NEAR CAUSEY NEW MEXICO. THE MOST DANGEROUS PART OF THIS STORM WAS
ABOUT 5 MILES WEST OF THE NEW MEXICO STATE LINE...AROUND 27 MILES
SOUTHWEST OF MULESHOE...MOVING NORTHEAST AT 35 MPH. THE TRACK WILL
BRING THE STORM INTO WESTERN BAILEY COUNTY BY 810 PM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE NEEDMORE AND
MULESHOE...WESTERN PORTIONS OF COUNTY ROAD 298 AND COUNTY ROAD 1731.
A TORNADO HAS BEEN CONFIRMED THIS TORNADO MAY BE WRAPPED IN RAIN
AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT
MAY BE TOO LATE. TAKE SHELTER NOW
LAT...LON 3385 10302 3385 10279 3405 10263 3430 10266
3417 10302
$$000
WWUS54 KLUB 240109
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
806 PM CDT FRI MAR 23 2007
TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
806 PM CDT FRI MAR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BAILEY COUNTY...
AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM HAS A HISTORY OF PRODUCING TORNADOES. THE MOST DANGEROUS PART
OF THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF WEST CAMP...MOVING
NORTH NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WEST
CAMP...PROGRESS...MULESHOE AND COUNTY ROADS 1731 AND 1760 IN
NORTHWEST BAILEY COUNTY.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
LAT...LON 3398 10303 3402 10282 3408 10272 3430 10266
3429 10302
$$000
WWUS54 KLUB 240117
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
815 PM CDT FRI MAR 23 2007
TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
815 PM CDT FRI MAR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BAILEY COUNTY...
AT 810 PM CDT...NWS EMPLOYEE REPORTED A ROTATING WALL CLOUD
APPROXIMATELY 10 MILES SOUTHWEST OF WEST CAMP NEAR THE STATE LINE.
THE STORM WAS MOVING NORTH NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WEST CAMP.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3398 10303 3402 10282 3408 10272 3430 10266
3429 10302
$$000
WWUS54 KLUB 240123
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
822 PM CDT FRI MAR 23 2007
TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
822 PM CDT FRI MAR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BAILEY COUNTY...
AT 719 PM CDT...NWS EMPLOYEE REPORTED A TORNADO LOCATED ABOUT 8
MILES SOUTHWEST OF WEST CAMP NEAR THE STATE LINE. THE STORM WAS
MOVING NORTH NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WEST CAMP.
A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.
LAT...LON 3398 10303 3402 10282 3408 10272 3430 10266
3429 10302
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Mar 23, 3:43 PM CDT, 4 hours earlier.
Area forecast discussion, Mar 23, 3:43 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 343 PM CDT FRI MAR 23 2007 .SHORT TERM... NO MAJOR CHANGES TO SHORT-TERM FCST. TSTMS RAPIDLY DEVELOPING ACROSS NM AS THAT AREA FEELS LIFT FROM APPROACHING UPPER-LOW. CLEARING LINE HAS PROGRESSED INTO THE CENTRAL CWA. 15Z SOUNDING FROM WTXM/KREE DID NOT SHOW MUCH CIN IN PLACE AND SUSPECT THAT 2-3000 J/KG OF ENERGY WILL BE ABLE TO BE REALIZED BY TSTM CELLS AS THEY ENTER THE CWA FROM THE WEST/SW. PROGGED DEEP-LAYER SHEAR IS SUFFICIENT FOR STORM ORGANIZATION/ROTATION AND MOST DERIVED INDICES INDICATE A HIGH PROBABILITY OF LARGE HAIL AND/OR HIGH WINDS ACROSS OUR WESTERN COUNTIES. ALSO HAVE TO CONSIDER THE TORNADO THREAT...LCLS ARE COMING UP ACROSS THE WEST AS T/TD SPREADS INCREASE...BUT LCL/LFC VALUES DO NOT APPEAR TO PRECLUDE TORNADOES. WITHOUT AN OBVIOUS PRE-EXISTING BOUNDARY TO WORK WITH WILL WATCH FOR ANY RIGHT-MOVING SUPERCELLS TO TAP INTO THE SR HELICITY WITH THE POTENTIAL FOR TORNADO DEVELOPMENT. TONIGHT...EXPECT AT LEAST ONE LARGE MCS TO MOVE NE ACROSS THE WESTERN CWA. GIVEN THE STRONG SE LLJ...THE HIGH PWATS AND THE POSSIBILITY OF REPEATED HEAVY RAIN OVER THE SAME AREA...FLASH FLOODING IS A THREAT...PLEASE SEE SECTION BELOW. THE COMPLEX OF STORMS WILL PROGRESS ACROSS THE CWA OVERNIGHT...BUT SHOULD LOSE INTENSITY AS IT OUTRUNS THE STRONGEST LIFT...AS UPPER-LOW EJECTS NE THROUGH E-NE NM. HAVE TRIMMED BACK POPS ACROSS THE SW COUNTIES LATER SAT MORN AS CURRENT INDICATIONS ARE THAT THERE WILL BE A FAIRLY SHARP BACK EDGE TO THE ACTIVITY AS IT SWINGS NE ACROSS THE CWA. THE REMAINDER OF SAT SHOULD BE BREEZY AND A PERIOD OF DRYING OUT AS A PACIFIC FRONT WORKS THROUGH MOST OF THE CWA BEFORE STALLING ACROSS THE SE. .LONG TERM... FIRST LOW EXPECTED TO CLEAR TO OUR NORTH LATE ON SATURDAY WITH DIMINISHING TREND IN THUNDERSTORMS AS PREVIOUSLY EXPECTED. MODELS HAVE TRENDED A BIT SLOWER AND STRONGER...HOWEVER...WITH THE FOLLOWING LOW EXPECTED TO MOVE OUT INTO SOUTHWEST TEXAS LATE ON SUNDAY. WE PREFER THE MORE CONSISTENT GFS WITH THUNDERSTORM CHANCES IMPROVING AGAIN DURING THE DAY SUNDAY BEFORE THIS SYSTEM...TOO... HEADS EAST LATE SUNDAY NIGHT. STILL SOME CONCERN FOR HEAVY PRECIPITATION THREAT...ALTHOUGH DEWPOINTS AND PRECIPITABLE WATER LEVELS DO NOT LOOK AS HIGH AS EARLY THIS WEEKEND. DRIER MORE ZONAL FLOW EXPECTED DURING THE COMING WEEK WITH NEXT WAVE FAIRLY SHARP BUT STILL LIKELY TO PASS TO OUR NORTH. THIS MAY SHARPEN UP DRY-LINE THUNDERSTORM THREAT EASTERN ZONES BY THE MIDDLE OF THE WEEK AS ALREADY INDICATED. MORE ZONAL FLOW TO FOLLOW WITH MODERATING TREND IN TEMPERATURES. MCQUEEN && .AVIATION... AFTER A PERIOD OF CLEARING AT KLBB THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE LUBBOCK AREA AROUND 00Z/7 PM...WITH THE GREATEST LIKELIHOOD OF STRONG TO SEVERE THUNDERSTORMS BETWEEN 00Z/7PM CDT AND 06Z/1 AM CDT AT KLBB. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE HAIL AND DAMAGING WINDS. PERIODS OF HEAVY RAIN MAY CONTINUE THROUGH EARLY SATURDAY MORNING...WITH A CLEARING TREND FROM THE WEST DURING THE DAY. .PRELIMINARY POINT TEMPS/POPS... FRIONA 50 67 49 69 48 / 90 30 30 30 10 TULIA 53 69 49 70 49 / 90 50 40 40 20 PLAINVIEW 53 70 51 68 50 / 90 50 30 50 20 LEVELLAND 54 70 53 68 51 / 90 40 20 60 20 LUBBOCK 56 71 54 68 52 / 80 50 30 60 30 BROWNFIELD 55 72 53 67 52 / 80 40 20 60 30 CHILDRESS 57 75 58 71 54 / 80 70 50 50 50 SPUR 58 73 57 68 53 / 80 60 40 60 50 ASPERMONT 59 74 58 67 56 / 70 60 50 60 50 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: TXZ021>024-027>029-033>035-039>041. && 33/05
Hazardous weather outlook, Mar 23, 3:57 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 357 PM CDT FRI MAR 23 2007 TXZ021>044-242100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 357 PM CDT FRI MAR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS EVENING AND TONIGHT CONVECTIVE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF INTERSTATE 27 THIS EVENING AND INCREASE OVERNIGHT. SOME OF THE THUNDERSTORMS WILL BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE. THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE HAVE BEEN INCLUDED WITHIN A MODERATE RISK OF SEVERE THUNDERSTORMS...WHILE THE REMAINING AREA IS IN A SLIGHT RISK. FLOODING TRAINING OF SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL FROM LATE THIS EVENING THROUGH EARLY SATURDAY. INITIALLY THE THREAT SHOULD BE CHIEFLY ACROSS THE NEW MEXICO BORDER COUNTIES AND THEN SLOWLY SPREAD EAST ACROSS THE WESTERN SOUTH PLAINS AND WEST-CENTRAL COUNTIES OF THE SRN PANHANDLE. WIDESPREAD RAINFALL TOTALS OF 1 TO 2 INCHES WITH LOCALIZED AMOUNTS UP TO 4 INCHES MAY CAUSE FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 12Z/7 AM CDT/ SAT MORN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY THROUGH SUNDAY...PRIMARILY EAST OF INTERSTATE 27. THESE STORMS COULD LEAD TO ISOLATED FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS EVENING AND MAY BE NEEDED OVERNIGHT.
In the hours before
Special weather statement, Mar 23, 6:22 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 622 PM CDT FRI MAR 23 2007 TXZ027-033-039-240000- BAILEY TX-COCHRAN TX-YOAKUM TX- 622 PM CDT FRI MAR 23 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER YOAKUM... COCHRAN AND BAILEY COUNTIES... AT 620 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A TORNADIC THUNDERSTORM NEAR TATUM NEW MEXICO. THIS STORM IS MOVING NORTHEAST AT 30 MPH...AND IF IT REMAINS ON THIS TRACK AND INTENSITY...IT WILL BEGIN TO IMPACT PORTIONS OF WESTERN COCHRAN AND SOUTHWESTERN BAILEY COUNTIES BY 7 PM CDT. RESIDENTS IN AND NEAR BLEDSOE SHOULD PREPARE FOR SEVERE WEATHER IMPACTS. PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Mar 23, 6:56 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 656 PM CDT FRI MAR 23 2007 TXZ027-033-240100- BAILEY TX-COCHRAN TX- 656 PM CDT FRI MAR 23 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER COCHRAN AND BAILEY COUNTIES... AT 652 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A TORNADIC THUNDERSTORM NEAR CROSSROADS NEW MEXICO MOVING NORTH- NORTHEAST AT 30 MPH. IF THIS STORM REMAINS ON THIS TRACK AND INTENSITY IT WILL BEGIN TO IMPACT PORTIONS OF NORTHWEST COCHRAN AND SOUTHWEST BAILEY COUNTIES BY 8 PM CDT. RESIDENTS IN AND NEAR GRIFFITH...GOODLAND AND BAILEYBORO SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS AS THE STORM APPROACHES. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:35 PM CDT | Tornado Warning | LUB | Parmer | 25 min |
| Mar 23, 8:57 PM CDT | Tornado Warning | LUB | Parmer | 33 min |
| Mar 23, 9:05 PM CDT | Tornado Warning | LUB | Bailey | 30 min |
| Mar 23, 9:24 PM CDT | Tornado Warning | LUB | Parmer | 66 min |
| Mar 23, 9:33 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 57 min |
| Mar 23, 10:11 PM CDT | Flash Flood Warning | LUB | Bailey, Parmer | 3 hr |
| Mar 23, 10:30 PM CDT | Tornado Warning | LUB | Parmer | 30 min |
| Mar 23, 10:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 58 min |
| Mar 23, 10:51 PM CDT | Tornado Warning | LUB | Castro | 39 min |
| Mar 23, 11:10 PM CDT | Tornado Warning | LUB | Cochran | 35 min |
| Mar 23, 11:29 PM CDT | Tornado Warning | LUB | Bailey | 31 min |
| Mar 23, 11:44 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 46 min |
| Mar 23, 11:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 28 min |
| Mar 24, 12:27 AM CDT | Severe Thunderstorm Warning | LUB | Lamb | 18 min |
| Mar 24, 12:54 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Swisher | 36 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.